Mathematics: Page 34: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 141 | Views: 708

Mathematics, Congo, Volume 7 Issue 6, June 2018

Pages: 1134 - 1136

On The Category of Symplectic Yang-Mills Fields

Lutanda Panga G | Mateso Tailoshi B. | Patrick Azere Phiri | Kabunda Kasakwa H | Bwalya Mulumba I.

Downloads: 141 | Views: 769

Mathematics, Korea, North, Volume 7 Issue 11, November 2018

Pages: 822 - 831

Hybrid Multiple Attribute Two-Sided Matching Decision Making Based on Grey Relational Fractional Programming Method

Sung-Chol Jang | Gol Kim

Downloads: 140 | Views: 904

Mathematics, India, Volume 2 Issue 7, July 2013

Pages: 358 - 361

Application of Laplace Transform to Newtonian Fluid Problems

Rachana Mathur | Sarita Poonia

Downloads: 140 | Views: 921

Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 249 - 251

Data Aggregation in Wireless Sensor Networks

Arabind Kumar | Ram Baksh | Ranjan Kumar Thakur | Aditya Pratap Singh

Downloads: 140 | Views: 986

Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 129 - 133

Quantum Cryptography Implementation in Wireless Networks

Jarrar Ahmed | Ashish Kumar Garg | Man Singh | Sham Bansal | Mohammad Amir

Downloads: 140 | Views: 738

Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 1102 - 1105

A Comparative Study of Optimum Solution between Fractional Transportation and Fractional Transhipment Problem

R. Sophia Porchelvi | A. Anna Sheela

Downloads: 140 | Views: 777

Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2580 - 2583

Analysis of Hypertension Factors in Diabetic Patients Using Mathematical Model

R. Jayakumar | G. Komahan

Downloads: 140 | Views: 879

Mathematics, Saudi Arabia, Volume 4 Issue 6, June 2015

Pages: 124 - 125

Conditions of Boundedness for Compact operators on Banach spaces

Mohammed Ahamed Osman Tom

Downloads: 140 | Views: 723

Mathematics, India, Volume 4 Issue 8, August 2015

Pages: 484 - 488

Fractional Calculus of Saigo Fractional Integral Operator on Univalent and P-Valent Function

Harish Nagar | Seema Kabra

Downloads: 140 | Views: 1065

Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 76 - 79

Regular Interval Valued Fuzzy Soft Matrices

Dr. N. Sarala | M. Prabhavathi

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.